BibTeX record journals/siamdm/ChekuriGNRS06

download as .bib file

@article{DBLP:journals/siamdm/ChekuriGNRS06,
  author    = {Chandra Chekuri and
               Anupam Gupta and
               Ilan Newman and
               Yuri Rabinovich and
               Alistair Sinclair},
  title     = {Embedding \emph{k}-Outerplanar Graphs into \emph{l} \({}_{\mbox{1}}\)},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {20},
  number    = {1},
  pages     = {119--136},
  year      = {2006},
  url       = {http://dx.doi.org/10.1137/S0895480102417379},
  doi       = {10.1137/S0895480102417379},
  timestamp = {Mon, 12 Sep 2011 16:10:17 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/ChekuriGNRS06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}